English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Hölder exponent of some Fourier series

MPS-Authors
/persons/resource/persons235987

Petrykiewicz,  Izabela
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Chamizo, F., Petrykiewicz, I., & Ruiz-Cabello, S. (2017). The Hölder exponent of some Fourier series. The Journal of Fourier Analysis and Applications, 23(4), 758-777. doi:10.1007/s00041-016-9488-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0915-B
Abstract
There is no abstract available